Is it safe to take Shelcal M during Pregnancy?
- 28 Nov 2012 by Harivijay
- 28 Nov 2012
- vitamins, syncope, vomiting, pregnancy, doctor, calcium
I am taking Shelcal M which my doctor prescribed for calcium and Vitamin supplement. I am 16 weeks pregnancy now. Is it safe to have Shelcal M. I am feeling so week, vomiting and fainting after 1 to 2hrs having this tablet.
I can not find any information on the supplement.
I suggest you contact your Dr. and let him / her know what you are experiencing immediately---
All the best,
I suggest you take the prenatal vitamins that your ob wants you to take and don't take anything else without asking him.
I am wondering if you are on Prenatal Vitamins? That is what most OB/GYN's prescribe to pregnant women. What I found about Shelcal M doesn't indicate that it is unsafe for you, but you need to tell your OB/GYN about your symptoms! Good Luck! and congratulations!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2009 • 3 answers
Posted 4 Sep 2013 • 1 answer
Posted 16 Nov 2014 • 1 answer
Posted 29 Sep 2015 • 0 answers
Posted 15 Jul 2016 • 3 answers